# SDR USAA2010022290422

- Difficulty date: February 16, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - CRACKED FLOORBEAM AT BS 698 - BS 717, BL 0.  REPAIRED FLOORBEAM AT BS 698 - BS 717 BL 0 IAW TASK CARD M2C57002.
